# SDR DHL9780250C

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING I/B FLAP VANE DELAMINATED.  REMOVED VANE, REPAIRED AND REINSTALLED PER M/M 27-51-14.
